On the existence and multiplicity of topologically twisting incompressible $H$-harmonic maps and a structural H-condition

Morrison, George and Taheri, Ali (2020) On the existence and multiplicity of topologically twisting incompressible $H$-harmonic maps and a structural H-condition. Differential Equations and Applications, 12 (1). pp. 47-67. ISSN 1847-120X

[img] PDF - Published Version
Available under License Creative Commons Attribution-Non-Commercial.

Download (337kB)
Item Type: Article
Keywords: nonlinear elliptic systems, multiple solutions, incompressible H-harmonic maps, weighted Dirichlet energy
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Related URLs:
Depositing User: Ali Taheri
Date Deposited: 03 Apr 2020 07:12
Last Modified: 03 Apr 2020 07:15
URI: http://sro.sussex.ac.uk/id/eprint/90682

View download statistics for this item

📧 Request an update